- July 12, 2013 at 12:19 pm #107546
jacguesMemberTopics: 2Replies: 3
My problem started when i was 16 (I’m 20 now).
My weight was about 55kg and i was 175cm tall.
I’ve decided to start hard woking at the gym and eat everything i can – only callories matters.
I was eating about 4,000 calories, which 2000-2500 of them was sugars – i even ate a sugar from a tea bag. The reason of all hat weird stuff was my complex – i was smaller and skinnier that my friends – i’m a pure ecto-morph.
My face started covering with awful white pimples. I could wake up with 30 of them only in the face area! My head, chest and shoulders was covered with glue-like sticky sebum.
Doctor prescribed me acne atibiotics (worst thing ever) without any probiotics!
Tetracykline is very, very harmful to good intestine flora. I’ve taken in for couple of months.
Btw. i didnt take any steroids!
I’ve started to have mental problems – depressions, i was agressive, always tired etc.
I’ve also experienced lot of drugs like amphetamine, mefedron, dekstrometorphane, marijuana, ketamine, cocaine and more.
All of that stuff destroyed my brain and my body.
When i was on drugs, my skin was turning yellow and my liver was hurting.
Another dumb doctor prescribed me anti-inflamatory drugs and Omeprazolum.
When i took omperazolum for the 5th day in a row, after gettin a flue and eating lots of sugars (fruits) i felt really, really bad.
I was liein at the flor and my stomach hurted me so much.
From that day, i ve a big candida problem, which is in my mouth, on my skin (hands and feets) and in my intestine of course.
I’ve tried almost everythin and i cant cure myself.
I’m tryin to focus on destroyin biofilm, which i obviously have and tryin to kill parasites.
I’m not sure that i ve any, but my doctros thinks i do – any analysis didnt proove it.
http://www.thecandidadiet.com/forum/yaf_postsm46066_Candida-biofilm-treatment-plan.aspx#post46066July 12, 2013 at 2:11 pm #107550
bouncygalMemberTopics: 32Replies: 100
Your taking alot of things, are you staying off sugar, wheat and dairy? I don’t even know what most of the things you are taking are but i read don’t take antifungals and probiotics at the same time because they cancel each other out.
The mind also has alot to do with the healing, so whenever you take your medication imagine the candida getting weak and confused and unable to grow.
Don’t worry about the drugs you have taken, its in your past your body is stronger then you think and it can heal. I was also a big user of “hard” drugs, but that was then and this is now. I’m not saying its easy, im saying you can do it! people on this forum help me get though the hard days, reading all the stories like my own.
I’m cheering for you!!
You must be logged in to reply to this topic.